Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Itching in between toes, abnormal bowel movements, heavy periods, bruise on arm, nausea. History of ewing saracoma. Advise?

Hello i used to have ewing saracoma, i survived:D.(kicked cancers Ass!) i had radiotherapy done and had chemo about three times. My right leg did not grow ever since i was ten (im 17 now) due to radiotherapy. lately i've been experiencing a lot of symptoms that i feel like my body is trying to tell me something.
In my right foot i usualy get itchy around my toes area especially in between my toes, also i've been a bit stressed lately and i find my self farting a lot, my bowl movement isnt very normal, rather its abnormal, i experince different bowel movements every time i go to the toilet, from green, brown to white round stools, i get my period heavier now and a bout a week ago i found a mysterious bruise on my arm and then a experienced a nother one in a different place. Sometimes i feel very nauseous and tired. I have become very lazy and love to sleep. About 5 month ago my right foot (where cancer was) got all swollen and doctors couldnt find out why. After 2 rounds of antibiotics the swelling went away, verrrryyyy slowly.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Congratulations for becoming a cancer survivor.
Regarding your bowel symptoms ,it is very difficult to relate them to your cancer or the treatment. They are non specific and can be due to so many different non-ancerous causes.
Being more tired is common after undergoing radiotherapy and chemotherapy. It usually subside on its own and there is no specific treatment.
In the foot where you got radiation treatment ,the lymphatic drainage is altered.So you are likely to get lymphatic swelling called lymphedema.That leg is also more prone to get infection due to it.Probably you had some infection in the leg which got better with antibiotic.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor